# SDR 99ZZZX2984

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UV
- Make and model: Diamon DA20-A1
- Aircraft serial: 10037
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Separated
- Location: Vert Stabilizer
- Part time: 3,979 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND THAT THE VERTICAL TAIL SPAR HAD DISBONDED WITH FUSELAGE AND THE AREA BELOW WHERE THE TAIL SKID IS FORMED HAS CRACKED.
